MAUDE Adverse Event Report: THE METRIX COMPANY EXACTAMIX; 3000 ML EMPTY EVA DUAL CHAMBER BAG

THE METRIX COMPANY EXACTAMIX; 3000 ML EMPTY EVA DUAL CHAMBER BAG
Model Number H938905
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No sample was available for evaluation but photographs were provided.No abnormalities or issues were noted with the exactamix 3000ml dual chamber bag from the photographs provided.The administration set, which is not a component of the bag, was visibly kinked per the photographs provided.Issues were reported with the administration set and the pump.There is currently no information available to indicate that the bag malfunctioned.This submission is being made out of an abundance of caution.Should additional relevant information become available, a supplemental report will be filed.
 
Event or Problem Description
It was reported that one unit of bodyguard 323 colour vision pd was observed to have underinfused tpn contained within an exactamix 3000ml dual chamber eva bag.It was further reported that the patient pump was programmed to deliver 2345 ml over 14 hours with 1 hour up time and 1 hour down time.The total bag volume was stated as 2530 ml.At the end of infusion patient tpn bag had an observed overage approximately 800 ml as opposed to the expected 200 ml.It was reported that the patient's father mentioned that the pump did alarm with up/air occlusion at approximately 12 am when they removed the line to rectify the air in line alarm, they noticed that the line had a kink where the pumping mechanism segment was located.When the line was reinserted the pump continued to function with only one subsequent alarm at 2:45 am.This alarm was also rectified and the pump continued uninterrupted until the end of infusion.It was reported that a pump swap out was required.There was patient involvement as this was noticed during patient infusion but there was no harm noted.No additional information is available.

Brand Name
EXACTAMIX
Common Device Name
3000 ML EMPTY EVA DUAL CHAMBER BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
MDR Report Key11901877
Report Number1937141-2021-00008
Device Sequence Number3197281
Product Code KPE
UDI-Device Identifier00085412477473
UDI-Public00085412477473
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2025
Device Model NumberH938905
Device Catalogue NumberH938905
Device Lot Number63630-A5953
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1